1. An asymptotically tight bound on the number of connected components of realizable sign conditions, with S. Basu, and M.-F. Roy, submitted, (PDF,PS).
  2. Computing the first Betti number and the connected components of semi-algebraic sets, with S. Basu, and M-F. Roy, to appear, Foundations of Computational Mathematics, (PDF, PS).
  3. The combinatorial encoding of disjoint convex sets, with Goodman, J.E, to appear, Combinatorica (PDF, PS).
  4. Convexity in topological affine planes, with Raghavan Dhandapani, Jacob E. Goodman, Andreas Holmsen, Shakhar Smorodinsky, Discrete and Computational Geometry, 38:243-257 (2007), (PDF,PS).
  5. Cremona convexity, frame convexity and a theorem of Santaló with Jacob E. Goodman, Andreas Holmsen, K. Ranestad, F. Sottile, Advances in Geometry, 2006, Volume 6, Issue: 2, 301--321, (PDF, PS).
  6. The Hadwiger transversal theorem for pseudolines, with S. Basu, J.E Goodman and A. Holmsen, Current Trends in Combinatorial and Computational Geometry: Papers from the Special Program at MSRI, MSRI Publications Volume 52, Cambridge University Press 2005, 87-97, (PDF, PS).
  7. Computing the Euler-Poincare Characteristic of Sign Conditions, with S.Basu and M.-F. Roy, Computational Complexity, 14 (2005) 53-71, (PDF, PS).
  8. On the Betti Numbers of Sign Conditions,with S. Basu, and M.-F. Roy, Proceedings of the AMS 133 (2005), 965-974, (PDF, PS).
  9. Interval sequences and the combinatorial encoding of planar families of convex sets with Raghavan Dhandapani, Jacob E. Goodman, Andreas Holmsen, Rev. Roumaine Math. Pures Appl. 50 (2005), no. 5-6, 537--553, (PDF, PS).
  10. On the Realizable Weaving Patterns of Polynomial Curves in R3 with Saugata Basu and Raghavan Dhandapani Proceedings of the 12th International Symposium, Graph Drawing 2004, New York, NY, 30 September 2004, (PDF, PS).
  11. Computing the Dimension of a Semi-Algebraic Set, with S. Basu and M.-F. Roy, Zap. Nauchn. Semin. POMI 316, 42-54 (2004), (PDF, PS).
  12. Computing Roadmaps of Semi-Algeraic Sets on a Variety, with S.Basu, and M.-F. Roy, Journal of the American Mathematical Society 13 (2000), 55--82, (PDF,PS).